# SDR AWXA960143

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: CGCPW
- Make and model: Boeing 737275
- Aircraft serial: 20959
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 987-1016
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 3812 - DURING ROUTINE SCHEDULED C-9 MAINTENANCE CHECK, FOUND CORROSION ON SEAT TRACK AT BS 987 TO BS 1016, RBL 45, WL 208.  REMOVED AND REPLACED SEAT TRACK FROM BS 987 - BS 1016, RBL 45, WL 208, IAW SRM 51-10-1 AND SRM 51-30-20. (X)
